Previous Articles     Next Articles

Interval Solutions of Interval Linear Systems

LI Haohao1, XIA Mengxue2, JIN Jianghong3   

  1. 1. School of Data Sciences, Zhejiang University of Finance and Economics, Hangzhou 310018;
    2. Department of Basic, PLA Army Academy of Artillery and Air Defense, Hefei 230031;
    3. School of science, Hangzhou Dianzi University, Hangzhou 310018
  • Received:2020-12-25 Revised:2021-07-29 Published:2022-03-16

LI Haohao, XIA Mengxue, JIN Jianghong. Interval Solutions of Interval Linear Systems[J]. Journal of Systems Science and Mathematical Sciences, 2021, 41(12): 3395-3404.

The mathematical models of various uncertain systems in engineering and scientific practice can be described by interval systems and interval optimization models. In this paper, we discuss the problem of interval solutions for interval systems. We define several new interval solutions for mixed interval linear systems, including weak interval solutions, strong interval solutions, tolerance interval solution and control interval solution and study their related properties. In particular, the characterizations of weak interval solution, strong interval solution, tolerance interval solution and control interval solution of the interval equations ${\bm A}{\bm x}={\bm b}$ and the interval inequalities ${\bm A}{\bm x}\leq{\bm b} $ are established. These characterizations are similar to the classical Oettli-Prager inequality and Gerlach inequality. At the same time, we give some examples to illustrate the application background and calculation method of interval solutions.

CLC Number: 

[1] Fiedler M, Nedoma J, Ramik J, et al. Linear Optimization Problems with Inexact Data. New York:Springer-Verlag, 2006.
[2] Li W, Tian X. Fault detection in discrete dynamic systems with uncertainty based on interval optimization, Math. Model. Anal., 2011, 16(4):549-557.
[3] Efimov D, Raissi T. Design of interval observers for uncertain dynamical systems. Automat. Rem. Contr., 2016, 77(2):191-225.
[4] Oliver B, Bernard P. Linear interval tolerance problem and linear programming techniques. Reliab. Comput., 201, 7(6):433-447.
[5] Rohn J. A general method for enclosing solutions of interval linear equations. Optim. Lett., 2012, 6:709-717.
[6] Hladík M. Weak and strong solvability of interval linear systems of equations and inequalities. Linear Algebra Appl., 2013, 438:4156-4165.
[7] Li W, Wang H, Wang Q. Localized solutions to interval linear equations. J. Comput. Appl. Math., 2013, 238(15):29-38.
[8] Li H. Necessary and sufficient conditions for unified optimality of interval linear program in the general form. Linear Algebra Appl., 2015, 484:154-174.
[9] 李炜, 夏梦雪, 李好好, 一般区间线性系统的Farkas型定理, 系统科学与数学, 2016, 36(11):1959-1971. (Li W, Xia M X, Li H H. Farkas-type theorems for general interval linear systems. Journal of Systems Science and Mathematical Sciences, 2016, 36(11):1959-1971.)
[10] Huang J, Wang C, Li H. EA solutions and EA solvability to general interval linear systems. Linear Multilinear A., 2021, 69(15):2865-2881.
[11] Thipwiwatpotjana P, Gorka A, Leela-apirade W. Solution types of two-sided interval linear system and their application on interval linear programming problems. J. Comput. Appl. Math., 2021, 388:113-294.
[12] Polyak B T, Nazin S A. Interval solutions for interval algebraic equations. Math. Comput. Simulat., 2004, 66:207-217.
[13] Allahviranloo T, Ghanbari M. A new approach to obtain algebraic solution of interval linear systems. Soft Comput., 2012, 16(1):121-133.
[14] Ghanbari M. An estimation of algebraic solution for a complex interval linear system. Soft Comput., 2018, 22:2881-2890.
[15] Oettli W, Prager W. Compatibility of approximate solution of linear equations with given error bounds for coeficients and right-hand sides. Numer. Math., 1964, 6:405-409.
[16] Gerlach W. Zur Losung hearer Ungleichungssysteme bei Storung der rechten Seite und der Koefizientenmatrix. Mathematische Operationsforschung und Statistik. Ser. Optim., 1981, 12:41-43.
[1] Li Wei,Xia Mengxue,Li Haohao. FARKAS-TYPE THEOREMS FOR GENERAL INTERVAL LINEAR SYSTEMS [J]. Journal of Systems Science and Mathematical Sciences, 2016, 36(11): 1959-1971.
Viewed
Full text


Abstract